# SDR CA140505005

- Difficulty date: April 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Warning Light
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE ELECTRONIC ENGINE CONTROL LIGHT ILLUMINATED. THE CREW REDUCED POWER ON THE AFFECTED ENGINE AND ELECTED TO RETURN TO BASE, WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING IS ON-GOING AND ENGINE DOWNLOAD DATA UNDER REVIEW.
